Bulletin of the American Mathematical Society

Failure of equivalence of dimension concepts for metric spaces

Prabir Roy

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 68, Number 6 (1962), 609-613.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183524935

Mathematical Reviews number (MathSciNet)
MR0142102

Zentralblatt MATH identifier
0111.35303

Citation

Roy, Prabir. Failure of equivalence of dimension concepts for metric spaces. Bull. Amer. Math. Soc. 68 (1962), no. 6, 609--613. https://projecteuclid.org/euclid.bams/1183524935


Export citation

References

  • 1. P. S. Aleksandrov, The present status of the theory of dimension, Uspehi Mat. Nauk (N.S.) (6) 45 (1951), 43-68. (Russian) = Amer. Math. Soc. Transl. (2) 1 (1955), 1-26.
  • 2. W. Hurewicz and H. Wallman, Dimension theory, Princeton Math. Series no. 4, 1948.
  • 3. M. Katětov, On the dimension of metric spaces, Dokl. Akad. Nauk SSSR (N.S.) 79 (1951), 189-191. (Russian)
  • 4. R. L. Moore, A set of axioms for plane analysis situs, Fund. Math. 25 (1935), 13-28.